| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the instrument was returned missing bearings on a worn instrument claim form.The issue was found during a routine inspection of the tray.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.Visual examination of the returned product/provided pictures identified tibial articular surface provisional shim size ef 14 mm thickness item lot combination and reviewed manufacturing date as returned item # 42527900504 lot # 63565918 exhibits signs of repeated use and has one of components 42527991001 and 42527991002 disassembled / missing the missing components were not returned.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.This complaint can be confirmed based on the returned tibial articular surface provisional shim with missing bearings.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.